I am suffering from fever since last three days. I got Lanol ER 650 mg tablet three times for fever, and Rantac medicine two times as an antibiotic. I am not getting any better with this. My throat has some pain and my mouth is going dry even if I drink water, and yesterday my eyes started paining and since this morning, my eyes are paining. I am making a huge effort to move my balls. My head is also feeling heavy from the back. Please help me out.
Welcome to icliniq.com.
You are using a Paracetamol tablet to decrease fever and inflammation. You are also using Rantac that is antacid and not an antibiotic. Your symptoms are suggestive of viral pharyngitis most likely. I suggest you take Levocetirizine 5 mg OD for five days to relieve congestive symptoms. You should also take Limcee which contains Vitamin C 500 mg and it should be chewed rather than swallowing.
Do salt water gargles three times a day. Do not take excess spicy foods. Drink more water. You can also do diluted Betadine gargle instead of saltwater gargle. If no improvement in the next two days, then I suggest you investigate further with full CBC and throat swab culture or ASO titer. The weakness and tiredness can develop a constitutional symptom in viral fever.
Query: Hello doctor, I am having dry eyes problem since last four years due to regular eight hours computer use. There is burning also sometimes and reading puts stress on eyes. I consulted a doctor and started using Softdrops daily 3 to 4 times before computer use, and taking Retinox tablets periodically... Read Full >>
Answer: Hello, Welcome to icliniq.com. Your symptoms are suggestive of dry eyes (computer vision syndrome). There is no permanent cure for dryness. Power on both your eyes is negligible (attachment removed to protect patient identity). In my opinion, if there is no headache then you can avoid these glasse... Read Full
Query: Hello doctor, Fever and chills in a child of age 3 years 6 months. A mild cough is also noticed. What can I do? Read Full >>
Answer: Hi, Welcome to icliniq.com. Shivering may be because of a highfever, or because of urine infection or malaria. As of now use the below medication. Syrup Crocin DS (Paracetamol) 5 ml/240 mg, 4 ml if fever greater than 100 F every sixth hourly. Sponging with lukewarm water until the fever decreases ... Read Full
Query: Hello doctor, I am a 36 year old female. I have a cluster head ache for the past five years. I feel severe pain behind my eye, which normally ends with vomiting. This happens for three to four days at a stretch. I do not want to undergo any surgery immediately. Hence, kindly advise me medications t... Read Full >>
Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I want to inform you that a cluster headache is a type of a migraine and it needs to be managed like one. The guidelines suggest that if you have two or more days lost in a month due to a headache, the prop... Read Full
Ask your health query to a doctor online?Ask a Family Physician Now